Journal article icon

Journal article

A SOCIOLOGICAL-THEORY OF LAW - LUHMANN,N

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Law
Sub department:
Law Faculty
Role:
Author
Journal:
CONTEMPORARY CRISES
Volume:
10
Issue:
3
Pages:
347-350
Publication date:
1987-01-01
ISSN:
0378-1100
Source identifiers:
479614
Pubs id:
pubs:479614
UUID:
uuid:9ef9f461-ff65-40c5-befb-8e98ac2252f4
Local pid:
pubs:479614
Deposit date:
2014-09-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP